New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jessi-Boo
New Member


Date Joined Mar 2010
Total Posts : 1
   Posted 3/31/2010 5:37 PM (GMT -6)   
Hi. I have been taking Topamax for about 6 months now, and I have lost about 25 pounds! Which I really don't mind losing the weight because I needed to lose a few pounds anyways. I was just wondering when the other side effects would go away! I am having memory loss and Trouble finding the right words to say sometimes! I feel Like it is making me stupid... Am I the only one that is having this problem??? I am taking 200mg a day so it seemed to get worse when my Dr. increased my dose...
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 6:43 AM (GMT -6)
There are a total of 2,884,630 posts in 316,509 threads.
View Active Threads


Who's Online
This forum has 157629 registered members. Please welcome our newest member, Vermontguy.
349 Guest(s), 10 Registered Member(s) are currently online.  Details
Alcie, Chapelle, Froggy88, Perry, Kent M., 07kr5, Dahlias, Pirouette, DiSquared, RobLee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer